MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Hyperpigmentation (4837)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient presents with pie and pih on her abdomen almost 8 months post morpheus8 treatment.Investigation is ongoing.
 
Event or Problem Description
Pie and pih on abdomen 8 months post morpheus8 treatment.
 
Additional Manufacturer Narrative
Female patient presents with pie and pih on her abdomen almost 8 months post morpheus8 treatment.Investigation is ongoing.(b)(6) 2024: follow up report is submitted with investigation conclusions.The device was not inspected as the clinic confirmed they have been using the device without any issues and this is an isolated incident.The investigation concluded that the prolonged pie/pih were a result of delayed healing due to several factors.First, the initial inflammatory response could have been triggered by application of a numbing cream with high percentage of anesthetics and patient's individual hypersensitivity.The healing in general is usually delayed in such peripheral areas, especially with increased skin laxity such as of this patient, since such skin has poorer circulatory efficiency.However, the healing was perturbed further by multiple additional procedures done by the provider after morpheus8 treatment: application of a cream containing multiple active substances interfering with the healing process, ipl treatment, and three fractional thulium laser treatments.All this contributed to inflammation, interfered with the normal healing process and led to the observed pie/pih.
 
Event or Problem Description
Pie and pih on abdomen 8 months post morpheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20188834
Report Number3010511300-2024-00617
Device Sequence Number20597665
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Other,Patient Monitoring,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite